# SDR ABXA20240305452

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 98,822 hours, 18,092 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF FROM KCVG CAPTAINS SIDE SLIDING WINDOW SLID OPEN. TAKEOFF ABORTED. RESECURED WINDOW PERFORMED ANOTHER TAKEOFF WITHOUT ANY ABNORMALLIES NOTED. AFTER LANDING IN DFW. RECORDED BY MAINTENANCE- PERFORMED INSP CHK AT NO 2 OPEN WINDOW CAPT. SIDE IAW AMM ABX767 56-11-02
